Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 107, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Nov 8, 2013, 11:32 PM EST. It took effect at Nov 9, 2013, 1:00 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2013, 11:32 PM EST (04:32 UTC)
- In effect from
- Nov 9, 2013, 1:00 AM EST
- Expired
- Nov 9, 2013, 4:01 AM EST
- In force
- 3 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
442 WHUS71 KBUF 090432 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1132 PM EST FRI NOV 8 2013 LOZ044-091245- /O.CAN.KBUF.SC.Y.0105.000000T0000Z-131109T0900Z/ /O.NEW.KBUF.SC.Y.0107.131109T0600Z-131109T0900Z/ /O.CON.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1132 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS...NORTHWEST 15 TO 20 KNOTS EARLY THIS MORNING. WEST TO 35 KNOTS ON SUNDAY. * WAVES...6 TO 8 FEET DIMINISHING THIS MORNING. 11 TO 15 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LEZ040-041-091245- /O.CAN.KBUF.SC.Y.0105.000000T0000Z-131111T0900Z/ /O.EXB.KBUF.SC.Y.0106.131109T0600Z-131111T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1132 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS...SOUTH TO SOUTHWEST 20 TO 25 KNOTS SATURDAY AND SATURDAY NIGHT. WEST TO 30 KNOTS SUNDAY AND SUNDAY EVENING. * WAVES...3 TO 5 FEET SATURDAY AND SATURDAY NIGHT. 7 TO 10 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-045-091245- /O.CAN.KBUF.SC.Y.0105.000000T0000Z-131109T0900Z/ /O.CON.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1132 PM EST FRI NOV 8 2013 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...WEST TO 35 KNOTS ON SUNDAY. * WAVES...11 TO 15 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LOZ042-090545- /O.CAN.KBUF.SC.Y.0105.000000T0000Z-131109T0600Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1132 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LEZ020-091245- /O.CON.KBUF.SC.Y.0106.131109T1500Z-131111T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1132 PM EST FRI NOV 8 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 10 PM EST SUNDAY... * WINDS...SOUTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ063>065-091245- /O.CON.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1132 PM EST FRI NOV 8 2013 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... * WINDS...WEST TO 35 KNOTS. * WAVES...11 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SMITH
1 follow-up statement
528 WHUS71 KBUF 090901 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 401 AM EST SAT NOV 9 2013 LOZ044-091700- /O.CAN.KBUF.SC.Y.0107.000000T0000Z-131109T0900Z/ /O.EXB.KBUF.SC.Y.0106.131110T0600Z-131110T1500Z/ /O.UPG.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ /O.NEW.KBUF.GL.W.0016.131110T1500Z-131111T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT INCREASING TO 35 KNOTS SUNDAY. * WAVES...BUILDING TO 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-091700- /O.EXB.KBUF.SC.Y.0106.131109T2100Z-131110T1500Z/ /O.UPG.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ /O.NEW.KBUF.GL.W.0016.131110T1500Z-131111T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 15 TO 20 KNOTS TODAY AND TONIGHT...BECOMING SOUTHWEST TO 35 KNOTS SUNDAY. * WAVES...BUILDING TO 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-091700- /O.EXB.KBUF.SC.Y.0106.131110T0600Z-131110T1500Z/ /O.UPG.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ /O.NEW.KBUF.GL.W.0016.131110T1500Z-131111T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 15 TO 25 KNOTS TONIGHT...BECOMING WEST TO 35 KNOTS SUNDAY. * WAVES...BUILDING TO 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ063>065-091700- /O.UPG.KBUF.GL.A.0011.131110T1500Z-131111T0400Z/ /O.NEW.KBUF.GL.W.0016.131110T1500Z-131111T0400Z/ LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 401 AM EST SAT NOV 9 2013 ...GALE WARNING IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TO 11 PM EST SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST TO 40 KNOTS. * WAVES...BUILDING TO 10 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042-091700- /O.EXB.KBUF.SC.Y.0106.131110T0600Z-131111T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 5 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM SUNDAY TO 5 AM EST MONDAY. * WINDS...SOUTHWEST TO WEST TO 30 KNOTS. * WAVES...BUILDING TO 8 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-091700- /O.CON.KBUF.SC.Y.0106.000000T0000Z-131111T0900Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS TODAY BECOMING WEST TO 30 KNOTS TONIGHT AND SUNDAY. * WAVES...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-091700- /O.CON.KBUF.SC.Y.0106.131109T1500Z-131111T0300Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 401 AM EST SAT NOV 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS BECOMING WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JJR/RSH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 10:25 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Nov 8, 10:25 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1025 PM EST FRI NOV 8 2013
.SYNOPSIS...
LAKE EFFECT RAIN AND SNOW SHOWERS WILL TAPER OFF OVERNIGHT SOUTHEAST OF
LAKE ONTARIO. A WARM FRONT WILL THEN LIFT QUICKLY NORTHEAST
ACROSS THE AREA SATURDAY MORNING WITH A FEW SPRINKLES AND FLURRIES
FOLLOWED BY MILDER TEMPERATURES FOR THE AFTERNOON. SUNDAY WILL BE
WINDY WITH A FEW SCATTERED SHOWERS...THEN A STRONG COLD FRONT WILL
CROSS THE REGION LATE MONDAY AND MONDAY NIGHT WITH RAIN CHANGING TO
SNOW. THIS FRONT WILL USHER IN COLD TEMPERATURES FOR TUESDAY AND
WEDNESDAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
LAKE EFFECT HAS MORE THE MOST PART ENDED EAST OF LAKE ERIE THIS
EVENING AS KBUF RADAR SHOWS LITTLE IN THE WAY OF RETURNS AS HIGH
PRESSURE CONTINUES TO BUILD NORTH ACROSS NEW YORK. HAVE KEPT A
SCATTERED/ISOLATED SPRINKLES/FLURRIES IN THE FORECAST WHILE LAKE
EFFECT CLOUDS LINGER OVER THE LAKE.
LAKE EFFECT EAST OF LAKE ONTARIO MAY BE GOING THROUGH A BRIEF
ENHANCEMENT AS A BIT OF AN UPSTREAM MOISTURE CONNECTION IS SEEN ON
KTYX AND SAT IMAGERY. DUAL POL SHOWING A FEW WEAK/NARROW BANDS OF
SNOW MIXING WITH SOME SNOW PELLETS WHERE HIGHER RETURNS ARE
OBSERVED. DESPITE THE RESURGENCE OF MOISTURE FROM LAKE HURON...LAKE
CAP/INVERSION SHOULD CONT TO LOWER ASSOCIATED WITH THE SUBSIDENCE OF
THE HIGH PRESSURE. BUFKIT PROFILES CONTINUE TO SHOW THE CAP LOWERING
OVERNIGHT BELOW 7KFT OFF LAKE ONTARIO BY 12Z WHICH SHOULD
EFFECTIVELY SQUASH OUT THE LAKE ACTIVITY. WITH ANY
STRENGTHENING/BETTER ORGANIZATION OF THE LAKE BAND THERE MAY BE AROUND
AN INCH OF SNOW ACCUMULATION IN A FEW SPOTS JUST INLAND FROM THE
LAKE FROM NEAR WOLCOTT TO MARTVILLE...CATO...HANNIBAL...AND FULTON.
NEAR THE LAKE TEMPERATURES WILL REMAIN WARM ENOUGH TO PREVENT ANY
ACCUMULATION AND ALLOW RAIN TO STILL MIX IN.
TEMPERATURES ARE SLOW TO FALL DUE TO LAKE EFFECT CLOUD COVER. HAVE
TWEAKED TEMPS BASED ON THIS TREND BOTTOMING OUT IN THE UPPER 20S TO
LOW 30S.
ON SATURDAY OUR ATTENTION TURNS BACK TO THE SYNOPTIC SCALE AS A WARM
FRONT LIFTS QUICKLY NORTHEAST ACROSS THE REGION. A PERIOD OF
MODERATE WARM ADVECTION AND DEEPENING MID LEVEL MOISTURE WILL
ACCOMPANY THE WARM FRONT. ISENTROPIC UPGLIDE MAY BE SUFFICIENT TO
PRODUCE A FEW SPRINKLES OR FLURRIES DURING THE MORNING DEPENDING ON
SURFACE TEMPERATURE. ANY REMNANTS OF THIS WILL MOVE TO THE NORTH
COUNTRY BY AFTERNOON AS THE WARM SECTOR BECOMES ESTABLISHED ACROSS
MOST OF THE AREA. MOST AREAS SHOULD JUST TRACE OUT...WITH THE BETTER
CHANCES OF MEASURABLE PRECIP REMAINING NORTH OF THE US/CANADIAN
BORDER. EXPECT A GOOD AMOUNT OF CLOUD COVER...ALTHOUGH SOME SUN MAY
DEVELOP BY AFTERNOON SOUTH OF THE NYS THRUWAY.
850MB TEMPS RISE TO AROUND 0C TO +1C ACROSS THE WEST BY AFTERNOON
WHICH WILL SUPPORT HIGHS IN THE LOWER OR EVEN MID 50S ON THE LAKE
PLAINS OF WESTERN NY AIDED BY SSW DOWNSLOPE FLOW. THE HIGHER TERRAIN
OF THE SOUTHERN TIER AND EAST OF LAKE ONTARIO WILL TOP OUT IN THE
MID 40S.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
SATURDAY NIGHT ISENTROPIC LIFT SHOWERS AND HIGHER ELEVATION SNOW
SHOWERS WILL BE CONTINUING ACROSS THE EASTERN LAKE ONTARIO REGION AS
AN AREA OF LOW PRESSURE TRACKS FROM NEAR THE SOO OF MICHIGAN TOWARDS
FAR WESTERN QUEBEC CANADA. AS THIS LOW TRACKS NORTH OF OUR REGION
WINDS WILL VEER SOME AROUND TO A WESTERLY FLOW AND THIS WILL ALSO
BRING THE CHANCES FOR SOME SCATTERED RAIN SHOWERS EAST OF THE LAKES
IN THE FAVORED UPSLOPE REGION OF SOUTHWESTERN NEW YORK. ALOFT AN
UPPER LEVEL SHORTWAVE WILL BE DIVING FROM THE CENTRAL GREAT LAKES
TOWARDS THE EASTERN GREAT LAKES...AND THE LEFT EXIT REGION OF THIS
UPPER LEVEL JET WILL TRACK ACROSS LAKE ONTARIO. THIS ADDITIONAL
SYNOPTIC LIFT WILL ALSO AID IN DRAGGING SOME OF THE SHOWERS EAST OF
LAKE ONTARIO SOUTHWARD INTO THE FINGER LAKES REGION. THE COMBINATION
OF CLOUD COVER AND A LIGHT BREEZE WILL MAINTAIN OVERNIGHT LOWS
AROUND 40 NEAR THE LAKES AND THE UPPER 30S INLAND AWAY FROM THE
LAKES.
ON SUNDAY THIS SURFACE LOW WILL TRACK ACROSS SOUTHERN QUEBEC AND
REMAIN RELATIVELY THE SAME IN STRENGTH...AND EVEN WEAKEN SOME LATER
IN THE DAY. ALOFT A 35 TO 40 KNOT LLJ AT 925 HPA WILL REMAIN ACROSS
THE REGION AND AS COLD AIR BEGINS TO SLIDE SOUTHWARD BEHIND THIS
QUEBEC LOW OUR MIXING LAYER HEIGHTS WILL INCREASE...ALLOWING FOR
THIS LLJ TO MIX DOWNWARD TO THE SURFACE. FEEL SUNDAY MAY ACTUALLY
TURN OUT MORE WINDY THAN SATURDAY BECAUSE OF THIS INCREASE MIXED
LAYER...AND WILL HAVE WIND GUSTS UP TO 45 MPH ACROSS THE REGION.
BOTH THE SUSTAINED WINDS AND THE WIND GUSTS FOR NOW ARE FORECASTED
TO FALL JUST SHY OF ADVISORY LEVELS. WILL HIGHLIGHT THE WINDS SUNDAY
WITHIN THE HWO PRODUCT. WINDS WILL ALSO BE GUSTY ALONG THE LAKE
SHORE...ESPECIALLY THE EASTERN SHORELINE OF LAKE ONTARIO WHERE A DUE
WEST WIND WILL DRIVE GALES OVER THE LAKE INLAND.
AS THE COLD AIR DEEPENS OVER THE REGION...ESPECIALLY OVER LAKE
ONTARIO WHERE 850 HPA TEMPERATURES DROP TO -6C THROUGH THE DAY
EXPECT SOME LAKE EFFECT RAIN AND SNOW SHOWERS TO DEVELOP. THE GUSTY
WINDS SUNDAY SHOULD ELEVATE THE INVERSION LAYER TO AROUND 10K FEET
AND ALLOW FOR A BAND OF RAIN TO PUSH FIRST ACROSS WATERTOWN AND
NORTHERN JEFFERSON...THEN SOUTHWARD ACROSS THE EASTERN LAKE ONTARIO
REGION THROUGH THE DAY. AS THE AIRMASS COOLS SOME EXPECT A
TRANSITION TO HIGHER ELEVATION SNOW LATER SUNDAY NIGHT. ALSO EXPECT
SOME LAKE RESPONSE FROM LAKE ERIE WITH SCATTERED LAKE EFFECT RAIN
SHOWERS SUNDAY. THIS PRECIPITATION OFF LAKE ERIE MAY END EARLY
ENOUGH SUCH THAT THE TRANSITION TO SNOW WILL BE MINIMAL SUNDAY
NIGHT. OTHERWISE SUNDAY WILL BE MOSTLY CLOUDY OUTSIDE THESE
PRECIPITATION AREAS AND COOLER THAN SATURDAY. HIGHS LOOK TO BE IN
THE MID TO UPPER 40S...WHICH WILL BE CLOSE TO NORMAL.
SUNDAY NIGHT HIGH PRESSURE WILL EXPAND FROM THE TENNESSEE VALLEY
NORTHWARD ACROSS THE EASTERN GREAT LAKES REGION. THIS SHOULD BRING
AN END TO THE PRECIPITATION OFF THE LAKES...FIRST LAKE ERIE AND THEN
LAKE ONTARIO. THIS HIGH WILL BRING A BRIEF PERIOD OF QUIET WEATHER
LATER SUNDAY NIGHT AND MONDAY MORNING.
MUCH OF MONDAY WILL REMAIN DRY WITH SKIES BECOMING CLOUDY THROUGH
THE DAY. SEASONABLE TEMPERATURES ON MONDAY AND LESS OF A WIND WILL
MAKE FOR A NICE NOVEMBER DAY ACROSS THE REGION. HOWEVER A STRONG
COLD FRONT WILL BE LURKING JUST TO OUR WEST MONDAY...A COLD FRONT
THAT WILL SOON BRING THE COLDER AIR OF THE YOUNG WINTER SEASON TO
OUR AREA.
THE GFS CONTINUES TO BE THE FASTEST WITH THIS STRONG COLD FRONT
BRINGING IT INTO WESTERN NEW YORK BY LATE AFTERNOON MONDAY. THE NAM
LINGERS THIS COLD FRONT TO OUR WEST THROUGH AT LEAST 00Z...WHILE THE
12Z ECMWF BRINGS THE COLD FRONT ACROSS THE REGION BETWEEN 00Z AND
12Z. WILL PLACE A CHANCE FOR A LATE DAY SHOWER ACROSS FAR WNY AND
THE NORTHERN PARTS OF THE NORTH COUNTRY...THOUGH THE LIKELIEST TIME
FOR SOME PRECIPITATION...WITH RAIN ENDING AS WET SNOW TO BE MONDAY
NIGHT. WITH THE STRONG COLD FRONT CROSSING THE AREA WINDS WILL AGAIN
HOWL MONDAY NIGHT.
LATER MONDAY NIGHT AS THE WIND FLOW ALIGNS FROM THE NORTHWEST A FEW
LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE...BOTH ACROSS THE WESTERN
SOUTHERN TIER AND ALSO THE NORTHERN GENESEE VALLEY/FINGER LAKES
REGION. LOWS MONDAY NIGHT WILL DROP BELOW FREEZING ACROSS THE REGION
WITH LATE NIGHT TEMPERATURES DROPPING INTO THE LOW TO MID 20S. A FEW
TEENS ARE ALSO LIKELY ACROSS THE INTERIOR NORTH COUNTRY.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE COLDEST AIR MASS OF THIS YOUNG WINTER SEASON WILL DROP ACROSS
THE GREAT LAKES REGION TO START THIS PERIOD...THOUGH TEMPERATURES
WILL MODERATE BACK TO NORMAL BY THE END OF THE PERIOD.
ENSEMBLE MEMBERS OF BOTH THE 06Z GEFS AND THE 00Z NAEFS AGREE THAT A
SOLID +2SD SURFACE HIGH PRESSURE AROUND 1045 MB WILL BE DROPPING
DOWN INTO THE NORTHERN PLAINS ON TUESDAY. THE SOURCE REGION FOR THIS
BROAD AREA OF HIGH PRESSURE IS THE HIGH LATITUDES OF NORTHWESTERN
CANADA WHERE THE 12Z/08 MORNING SOUNDING AT CAMBRIDGE BAY IN THE
NORTHWEST TERRITORIES CONFIRMS MODEL OUTPUT OF -23C AIR AT 850 HPA.
WHILE THIS AIRMASS WILL MODERATE SOME AS IT DROPS SOUTHWARD OVER THE
WEEKEND...IT WILL REACH OUR REGION TUESDAY WITH 850 HPA TEMPERATURES
AROUND -11 TO -12C...WHICH WILL BRING ONE OF THE COLDEST DAYS SO FAR
THIS WINTER SEASON. HIGHS TUESDAY LOOK TO BE AROUND THE FREEZING
MARK...BELOW FREEZING ACROSS THE HIGHER ELEVATIONS TO THE SOUTH AND
EAST...AND JUST ABOVE FREEZING FOR THE LOWER ELEVATION LAKE PLAIN
SOUTH OF LAKE ONTARIO. TYPICALLY OUR THREE MAIN CLIMATE SITES OF
BUFFALO/ROCHESTER/WATERTOWN WILL NOT HAVE THEIR FIRST COMPLETE
FREEZING/SUBFREEZING DAY UNTIL THE 4TH WEEK OF NOVEMBER...SO IF WE
INDEED STAY 32F OR COOLER THROUGH THE DAY TUESDAY...IT WILL BE ABOUT
2 WEEKS EARLIER THAN NORMAL. WITH THE UPPER LEVEL SHORTWAVE THAT
DROVE A COLD FRONT ACROSS THE REGION MONDAY EVENING...STILL OVERHEAD
AND A NORTHWEST FLOW SOME SCATTERED LIGHT SNOW SHOWERS AND/OR
FLURRIES ARE POSSIBLE ACROSS THE CWA ON TUESDAY.
TUESDAY NIGHT THE CORE OF THE COLD AIR ALOFT WILL GREET OUR REGION
WITH 850 HPA TEMPERATURES BOTTOMING OUT AROUND -12 TO -13C. OVER
NIGHT LOWS ARE A LITTLE TRICKY AS THIS HIGH PRESSURE IS SO STRONG
AND STILL OVER THE PLAINS...THAT A PRESSURE GRADIENT BETWEEN IT AND
A LOW NEAR NEWFOUNDLAND CANADA MAY KEEP OVERNIGHT WINDS FROM
BECOMING CALM. THIS COMBINED WITH THE NORTHWEST FLOW CLOUDS MAY KEEP
OVERNIGHT LOWS FROM DROPPING AS MUCH AS WHAT A GOOD RADIATIONAL
COOLING NIGHT WOULD BE. FOR NOW WILL GO WITH LOWS IN THE 20S...AND
UPPER TEENS IN THE TRADITIONALLY COLDER SPOTS SOUTH OF BUFFALO AND
ROCHESTER...AND EAST OF WATERTOWN.
WEDNESDAY THROUGH FRIDAY AT THIS JUNCTURE APPEAR TO BE DRY. A FEW
FLURRIES MAY LINGER WEDNESDAY...BUT A PV TAIL WITHIN THE DEEPENING
EASTERN US TROUGH WILL DROP WELL ENOUGH TO OUR SOUTH AND EAST THAT
AS IT SPAWNS A COASTAL LOW TO THE LEE OF THE APPALACHIAN MOUNTAINS
THE NEW LOW/STORM SYSTEM WILL IMPACT AREAS TO OUR EAST. IN FACT THE
GFS FORMS THIS LOW SO FAR OUT TO SEA THAT IT WILL HAVE LITTLE IMPACT
ON EVEN THE EAST COASTLINE.
AS THE CORE OF THE COLD AIR ALOFT PUSHES TO THE EAST OUR SURFACE
HIGHS SHOULD BEGIN TO MODERATE...SUCH THAT NEAR NORMAL TEMPERATURES
ARE EXPECTED BY THE BEGINNING OF NEXT WEEKEND.
&&
.AVIATION /04Z SATURDAY THROUGH WEDNESDAY/...
A NORTHWEST FLOW OF CHILLY AIR IS KEEPING A WEALTH OF VFR LAKE
EFFECT CLOUDS ACROSS THE REGION. LAKE EFFECT RAIN/SNOW HAS ENDED
EAST OF LAKE ERIE BUT THE LAKE ONTARIO ACTIVITY LOOKS TO BRIEFLY
HAVE SURGED BACK A BIT. AROUND KFZY A BRIEF PERIOD OF IFR IS
POSSIBLE OVERNIGHT. AREAS OF MVFR CIGS/VSBY AND LOCAL IFR WILL BE
MAINLY CONFINED TO AREAS WITH ALL SNOW ACROSS HIGHER TERRAIN.
ON SATURDAY A WARM FRONT WILL PUSH NORTHEAST ACROSS THE REGION WITH
PLENTY OF MID LEVEL CLOUDS AND PERHAPS EVEN A FEW FLURRIES OR
SPRINKLES IN THE MORNING. CIGS/VSBY WILL BE VFR WITH WINDS BECOMING
GUSTY IN THE AFTERNOON BEHIND THE WARM FRONT. SATURDAY EVENING A 50
KNOT LOW LEVEL JET LOOKS TO LIFT ACROSS THE SOUTHERN TIER AND
GENESEE VALLEY WHERE SOME LOW LEVEL WIND SHEAR IS POSSIBLE. AS OF
06Z HAVE KEPT THIS OUT OF THE TAFS AS IT IS EXPECTED TO LIFT JUST TO
THE SOUTHEAST OF THESE AREAS.
OUTLOOK...
SUNDAY...MAINLY VFR WITH A CHANCE OF SHOWERS EXCEPT MVFR EAST OF
LAKE ONTARIO WITH MORE WIDESPREAD SHOWERS.
SUNDAY NIGHT...MAINLY VFR WITH A CHANCE OF A RAIN/SNOW SHOWER EXCEPT
MVFR/IFR EAST OF LAKE ONTARIO WITH MORE WIDESPREAD RAIN/SNOW SHOWERS.
MONDAY...MAINLY VFR WITH A CHANCE OF SHOWERS LATE.
MONDAY NIGHT...MVFR/IFR WITH RAIN/SNOW SHOWERS LIKELY.
TUESDAY...MAINLY VFR WITH SCATTERED LIGHT SNOW SHOWERS.
WEDNESDAY...VFR.
&&
.MARINE...
MODERATE TO STRONG WNW WINDS ARE DIMINISHING OVERNIGHT AS THE PRESSURE
GRADIENT TEMPORARILY RELAXES. THIS WILL BRING AN END TO SMALL CRAFT
ADVISORY CONDITIONS ON LAKE ONTARIO. ON LAKE ERIE THERE WILL ALSO BE
A BRIEF DROP BELOW SMALL CRAFT CONDITIONS...BUT SSW WINDS WILL
QUICKLY INCREASE AGAIN IN THE MORNING. BECAUSE OF THE SHORT PERIOD OF
SUB-ADVISORY CONDITIONS... WILL JUST EXTEND THE SMALL CRAFT RIGHT
THROUGH THE ENTIRE PERIOD.
MODERATE TO STRONG SSW WINDS SATURDAY ON LAKE ERIE WILL BECOME MORE
WESTERLY ON SUNDAY FOLLOWING A COLD FRONTAL PASSAGE AS LOW PRESSURE
MOVES BY JUST NORTH OF THE LAKES. SSW WINDS WILL INCREASE ON LAKE
ONTARIO AS WELL SATURDAY NIGHT...THEN BECOME WEST AND INCREASE
FURTHER ON SUNDAY WITH A GOOD CHANCE OF GALE FORCE WINDS. WITH THIS
IN MIND...WE WILL HOIST A GALE WATCH ON SUNDAY FOR THE EASTERN 2/3
OF LAKE ONTARIO.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM 10 AM SATURDAY TO 10 PM EST
SUNDAY FOR LEZ020.
GALE WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR LOZ043>045-063>065.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 1 AM EST SATURDAY FOR LOZ042.
&&
SYNOPSIS...SMITH/HITCHCOCK
NEAR TERM...SMITH/HITCHCOCK
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...SMITH/HITCHCOCK
MARINE...SMITH/HITCHCOCKHazardous weather outlook, Nov 8, 3:18 PM EST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 318 PM EST FRI NOV 8 2013 NYZ001>008-010>014-019>021-085-092030- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 318 PM EST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WINDS WILL INCREASE ON SUNDAY AS LOW PRESSURE MOVES BY JUST NORTH OF THE GREAT LAKES. WIND GUSTS TO AROUND 45 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-092030- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 318 PM EST FRI NOV 8 2013 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-092030- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 318 PM EST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A MODERATELY STRONG AREA OF LOW PRESSURE WILL MOVE BY JUST NORTH OF THE GREAT LAKES ON SUNDAY...POSSIBLY PRODUCING GALE FORCE WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-SLZ022-024-092030- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 318 PM EST FRI NOV 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 4:01 AM EST | Gale Warning | BUF | 42 hr | |
| Nov 9, 12:35 PM EST | Wind Advisory | BUF | Allegany, Cattaraugus, Cayuga, Genesee, Jefferson, Livingston and 7 more | 29 hr |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.